Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 848540, 4 pages
http://dx.doi.org/10.1155/2014/848540
Research Article

Stability of the Exponential Functional Equation in Riesz Algebras

1Institute of Mathematics, Pedagogical University of Cracow, Podchorążych 2, 30-084 Kraków, Poland
2Department of Computational Mathematics, WSB–NLU, Zielona 27, 33-300 Nowy Sącz, Poland

Received 5 July 2013; Accepted 19 December 2013; Published 5 January 2014

Academic Editor: Józef Banaś

Copyright © 2014 Bogdan Batko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bogdan Batko, “Stability of the Exponential Functional Equation in Riesz Algebras,” Abstract and Applied Analysis, vol. 2014, Article ID 848540, 4 pages, 2014. doi:10.1155/2014/848540